Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts
G

·
Discussion Starter · #1 ·
I have struggled with "stomach problems" aka D all my life, but have always had doctors tell me that it wasn't an issue. I have just learned how to adapt what I eat, and just deal with the problem when things get particularly bad. I've heard a lot about Lotronex from some friends who work for Glaxo, which led me to this board and a better understanding that there are drugs out there for this problem. Would you all recommend them to someone who can somewhat (but not completely) control the condition by diet? Should I think of drugs as a last resort, or a regular part of what I do to manage my IBS?Thanks!
 
G

·
Discussion Starter · #2 ·
Try the Caltrate first look up Lnape' posts on it. If that don't work take the drugs that work best for you. Don"t let it control your life.Good Health to youScotty in Austin Texas
 

·
Registered
Joined
·
327 Posts
Some of us have IBS -D that controls our lives. Or Actually takes your life away. There is a constant problem...all day everyday. Then there is the anxiety of not knowing what is going to happen when. Social occasions are agony and are dreaded for days or weeks in advance...which makes the whole thing worse. People like that almost have to have something to control it or it will control them.'Others (like I used to be for 20 years) jsut have occasional "stomach attacks" from eating trigger foods. these attacks usually do not deplete the system and when they are past we go back to normal for days, weeks or even months. This type of thing usually does not need drugs to live with. But if you have anxiety about this happening even once on certain occasions you could be a "sometimes" drug user. Something simple like Immodium might be all you need. Or maybe the calcium would help you. Or it might just stop you up completly. You just have to find out what works for you by trial and error
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top